Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My 16 year old daughter has been on spiro 25 mg 1x/day along wtih amoxicillin. Began the spiro about 2 1/2 months ago and just over the last week she has been almost completely acne free. She's finally very happy with her appearnace. Right before it got this good she saw derm who prescribed yaz. She began it this past Sunday. Now I've read all the posts of those who say the first couple of months on Yaz cause breakouts! My question is: what have others experienced if their skin is already almost clear on spiro and they begin yaz? If she breaks out could she just stop yaz after a week or so or do you have to go through a whole month?

Thanks,

Share this post


Link to post
Share on other sites

i added yasmin to my spiro course approaching the 2 month mark and i did not break out at all. thats just my experience

Share this post


Link to post
Share on other sites

No, you only get initial breakouts if your skin needs to purge out all the clogged pores that were causing the acne. Since this has already happened from the spiro, adding in Yaz should not cause another IB.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×